# SDR A6WA200440106

- Difficulty date: July 17, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE AT FLAP STATION 60.005 IS CHAFED .012 INCH DEEP.  PERFORMED A MAJOR REPAIR TO RIGHT INBOARD FLAP VANE BY REMOVING INBOARD END LEADING EDGE SKIN AND INSTALLING NEW LEADING EDGE SKIN, P/N 601R14303-54 IAW CRJ SRM 51-42-13.  (M)
